MAUDE Adverse Event Report: LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM

LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Model Number DILUMEN 130 CM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient had a 3 cm lesion in the ascending colon.Patient had a very tortuous anatomy and the doctor had difficulty navigating to the lesion site.He was able to see the lesion in the endoscopic view.When he had trouble going any further, he started to manipulate the dilumen fore balloon by trying to extend it past the lesion.He was unable to get past the lesion and pulled the device out and that is when we saw the push rod on the left became separated.The case was finished with only the adult pentax colonoscope and the patient was discharged that same day.No adverse event.

Brand Name
DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Common Device Name
DILUMEN
Manufacturer (Section D)
LUMENDI, LLC
253 post road west
westport CT 06880
MDR Report Key12363020
Report Number3013505983-2021-00002
Device Sequence Number3516005
Product Code FDF
UDI-Device Identifier00865309000225
UDI-Public00865309000225
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K210851
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/19/2023
Device Model NumberDILUMEN 130 CM
Device Catalogue NumberD-1001
Device Lot Number75DA9129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1